| Model Number |
A06-009 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The excor connecting set (lot 00151780) was placed on the patient (b)(6) 2025 and remains on the patient to date.The event occurred on 2025-12-10, which is (65 days) after the connecting set was placed on the patient being supported with an excor active driving unit.The affected section has been trimmed and returned to the manufacturer for evaluation.We have reviewed the device history record (dhr) of the connecting set lot no.00151780.This product was produced according to our specifications.According to the production record, a total of 5 connecting sets with this lot no.Were produced.Out of the five with this lot no., four were distributed in the usa and one was distributed in argentina.There are no other complaints associated with either lot number.A detailed investigation report will be provided as soon as it is available.
Event or Problem Description
The site contacted berlin heart inc.Clinical affairs (ca) to report regarding a white line that was noted on the excor connecting set for cannulas ø 6/9 mm parallel to the titanium connector of the outflow cannula on (b)(6) 2025.Bhi ca reviewed the picture provided by the site and recommended that the connecting set be changed or trimmed to remove the affected area due to a concern for potential internal damage to the tubing.The excor blood pump functioned as intended throughout, maintaining complete filling and ejection.At the time of the event, all lengths of the cannulas/connectors and distance between titanium connectors were symmetrical and within the recommendations of the ifu.The excor cable ties were positioned per the ifu, and there were no previous damage or modifications to the cannulas or connector sets noted.The connecting set was evaluated after shortening, and the internal abrasions were noted inside of the tube.
Additional Manufacturer Narrative
The event occurred on (b)(6) 2025, which is 65 days after the connecting set in question was placed on the patient.On the same day of the event, the connecting set was shortened and sent to berlin heart for examination.Based on the picture provided by the clinic at the time of the event, the reported "white line parallel to the titanium connector" was observed, confirming the reported anomaly.During examination of the tube section at berlin heart, imprints were detected.However, no material loss or breaks were found.The "white line" described by the clinic appeared to be an imprint.The imprint was caused by the edge of the titanium connector.No defect could be found.The connecting set in question met its specifications.